RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 153–169 (Mi adm678)  

RESEARCH ARTICLE

Endomorphisms of Cayley digraphs of rectangular groups

Srichan Arworna, Boyko Gyurovb, Nuttawoot Nupoa, Sayan Panmac

a Department of Mathematics, Chiang Mai University, Huay Kaew Road, Chiang Mai 50200, Thailand
b School of Science and Technology, Georgia Gwinnett College, University System of Georgia
c Center of Excellence in Mathematics and Applied Mathematics, Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Abstract: Let $\operatorname{Cay}(S,A)$ denote the Cayley digraph of the semigroup $S$ with respect to the set $A$, where $A$ is any subset of $S$. The function $f\colon \operatorname{Cay}(S,A) \to \operatorname{Cay}(S,A)$ is called an endomorphism of $\operatorname{Cay}(S,A)$ if for each $(x,y) \in E(\operatorname{Cay}(S,A))$ implies $(f(x),f(y)) \in E(\operatorname{Cay}(S,A))$ as well, where $E(\operatorname{Cay}(S,A))$ is an arc set of $\operatorname{Cay}(S,A)$. We characterize the endomorphisms of Cayley digraphs of rectangular groups $G\times L\times R$, where the connection sets are in the form of $A=K\times P\times T$.

Keywords: Cayley digraphs, rectangular groups, endomorphisms.

Full text: PDF file (372 kB)
References: PDF file   HTML file
MSC: 05C20, 05C25, 20K30, 20M99
Received: 11.01.2017
Revised: 09.12.2018
Language:

Citation: Srichan Arworn, Boyko Gyurov, Nuttawoot Nupo, Sayan Panma, “Endomorphisms of Cayley digraphs of rectangular groups”, Algebra Discrete Math., 26:2 (2018), 153–169

Citation in format AMSBIB
\Bibitem{ArwGyuNup18}
\by Srichan~Arworn, Boyko~Gyurov, Nuttawoot~Nupo, Sayan~Panma
\paper Endomorphisms of Cayley digraphs of~rectangular groups
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 153--169
\mathnet{http://mi.mathnet.ru/adm678}


Linking options:
  • http://mi.mathnet.ru/eng/adm678
  • http://mi.mathnet.ru/eng/adm/v26/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:42
    Full text:16
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020